Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
E? / 4+V? / 5+M? / 6GCS?

Practice exercise (made-up values, not clinical guidance). A practice patient after a head injury opens the eyes only to pressure (a painful stimulus), makes only incomprehensible sounds such as moaning and shows as the best motor response: abnormal flexion of the arms (decorticate posture). Find the Glasgow Coma Scale total GCS = E + V + M.

E 1–4V 1–5M 1–6
GCS =
2.Easy
71 kg183 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 71 kg and is 183 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

71 kg183 cm
BMI = kg/m²
3.Medium
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 24/min, SpO₂ 97% on room air, blood pressure 78/46 mmHg, pulse 82/min, alert, temperature 37.0 °C. What is the NEWS2 total score?

RR 24SpO₂ 97%airSBP 78HR 82AT 37.0 °C
NEWS2 =
4.Medium
E3 / 4+V5 / 5+M? / 6GCS 12?

Practice exercise (made-up values, not clinical guidance). A practice chart records GCS 12, with E3 and V5. What motor score M was recorded, and which response does it describe? Give the number.

GCS 12E3V5
M =
5.Hard
underweighthealthy weightoverweightobesity class Iobesity class IIobesity class III

Practice exercise (made-up values, not clinical guidance). An adult weighs 95 kg and is 168 cm tall. Calculate the BMI and click the WHO weight category.

95 kg168 cm
  1. 1underweight
  2. 2healthy weight
  3. 3overweight
  4. 4obesity class I
  5. 5obesity class II
  6. 6obesity class III
6.Hard
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1lowlow–mediummediumhigh

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 20/min, SpO₂ 97% on room air, blood pressure 102/62 mmHg, pulse 140/min, alert, temperature 37.4 °C. Which clinical risk group does the patient fall into? Click it.

RR 20SpO₂ 97%airSBP 102HR 140AT 37.4 °C
  1. 1low
  2. 2low–medium
  3. 3medium
  4. 4high

Answer key

  1. 1. GCS = 7
  2. 2. BMI = 21.2 kg/m²
  3. 3. NEWS2 = 5
  4. 4. M = 4
  5. 5. obesity class I
  6. 6. low–medium

Full step-by-step solutions: practise this topic on examproblems.com.